Illinois Journal of Mathematics

On the number of integers $\leqq x$ whose prime factors divide $n$

N. G. De Bruijn

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 1 (1962), 137-141.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631814

Digital Object Identifier
doi:10.1215/ijm/1255631814

Mathematical Reviews number (MathSciNet)
MR0147461

Zentralblatt MATH identifier
0100.03703

Subjects
Primary: 10.43

Citation

De Bruijn, N. G. On the number of integers $\leqq x$ whose prime factors divide $n$. Illinois J. Math. 6 (1962), no. 1, 137--141. doi:10.1215/ijm/1255631814. https://projecteuclid.org/euclid.ijm/1255631814


Export citation